Got a Medical Question? Ask a Doctor Online!
I see that you are under maximal NSAID and opioid painkiller therapy.
Adding Advil to this regimen might be detrimental to your stomach lining.
(Nsaids are known to cause gastritis )
High dose Nsaids also has adverse effects on the liver and kidney, so you should never overdose on these drugs.
I sincerely XXXXX XXXXX understand.
Please press ACCEPT if this has been helpful, . I am available for follow up conversations. Thank you.
What can I do for the pain, it's only on my outer thigh
I was wondering, if this could be Meralgia paresthetica- a condition in which the lateral femoral cutaneous nerve is pinched near the outer thigh.
Diagnosis can be made by a physical examination and tests by a pain physician.
Meralgia paresthetica can be treated by local cortisone injection at the point where the nerve crosses the crease in the groin. Infrequently, surgical release of the nerve is necessary.
I suggest, you meet a pain doctor for an examination and opinion regarding this.